MathSciNet Relay Station
MathSciNet bibliographic data
MR2948224 35J91 (35J20 35J75 35Q55)
Byeon, Jaeyoung; Huh, Hyungjin; Seok, Jinmyoung Standing waves of nonlinear Schrödinger equations with the gauge field. J. Funct. Anal. 263 (2012), no. 6, 1575–1608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement